Alert archive / Indiana / Special Weather Statements in 2017

Special Weather Statement, NWS Northern Indiana

July 10, 2017Allen County, Indiana

NWS Northern Indiana issued this special weather statement at Jul 10, 2017, 4:13 AM EDT for Allen County, Indiana. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2017, 4:13 AM EDT (08:13 UTC)
Expired
Jul 10, 2017, 4:45 AM EDT
In force
32 min
Issued by
NWS Northern Indiana

County Allen County, IN

The radar

The Northern Indiana radar (KIWX), 79 km from the middle of the area, began a volume at 08:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2017-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2017-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1860 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

196 
WWUS83 KIWX 100813
SPSIWX

Special Weather Statement
National Weather Service Northern Indiana
413 AM EDT MON JUL 10 2017

INZ018-026-027-OHZ015-024-100845-
Adams-Allen-Wells-Van Wert-Paulding-
413 AM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALLEN...
NORTHEASTERN WELLS...NORTHERN ADAMS...SOUTHWESTERN PAULDING AND
NORTHWESTERN VAN WERT COUNTIES...

At 413 AM EDT, a strong thunderstorm was located near Ossian, moving
east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Fort Wayne, Decatur, Ossian, Monroeville, Payne, Convoy, Middletown,
Middlebury, Preble, Dixon, Magley, Poe, Hessen Cassel, Monmouth,
Zulu, Maples, Mcgill, Tocsin, Hoagland and Tillman.

This includes Interstate 469 between mile markers 5 and 6, and
between mile markers 9 and 16.
 
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4082 8515 4100 8518 4108 8473 4081 8469
TIME...MOT...LOC 0813Z 264DEG 21KT 4092 8509 

$$

NWS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Jul 10, 3:30 AM EDT, 43 minutes earlier.

Area forecast discussion, Jul 10, 3:30 AM EDT, 43 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
330 AM EDT Mon Jul 10 2017

.SYNOPSIS...
Issued at 330 AM EDT Mon Jul 10 2017

Two rounds of showers and storms are expected today. The first will
arrive this morning with isolated heavy rain and gusty winds
possible. The second round will arrive this evening with damaging
winds...hail...and heavy rain possible. This heavy rain could cause
isolated flooding...especially in areas that saw heavy rain on
Friday. A brief break is expected on Tuesday but additional storms
are expected Wednesday into Thursday. Heat and humidity values will
steadily increase through the middle of the week.

&&

.SHORT TERM...(Today and Tonight)
Issued at 330 AM EDT Mon Jul 10 2017

MCS rolling across the Upper Midwest as expected this morning,
fueled by steep midlevel lapse rates, strong shear, and nearly 3000
J/kg of MUCAPE with excellent LLJ and associated moisture transport.
Forward propagating Corfidi vectors and thickness lines continue to
suggest more of an eastward turn this morning with main area of
convection moving into our CWA around 12Z. (Additional SCT storms
will likely continue in our east as well.) MCS maintenance
parameters not as favorable over our area with weaker midlevel lapse
rates and less supportive mean flow/shear (southerly 0-2 km SR winds
also less favorable with eastward hook into our area). While the
threat for an organized MCS/significant severe weather event is low,
ample 850mb moisture advection (850mb dewpoints near 15C) and still
modest lapse rates aloft will support up to 2000 J/kg of MUCAPE with
enough flow to support an isolated damaging wind/hail threat. MCS
actually already looking a bit ragged on radar mosaic and suspect
impinging LLJ will favor additional development ahead of the main
line, beginning in our NW in a few hours. While isolated severe
threat is possible, heavy rain and flooding will be larger concern.
Widespread area of moderate rain seen on radar mosaic and expect
this will envelope our CWA later this morning. Atmospheric moisture
is not extremely high but PW values are over 1.5 inches and warm
cloud depths are around 12 kft. However, HRRR indicating more of a
north-south orientation to the line with limited backbuilding/
training potential and upstream rainfall reports so far have not
been particularly impressive for most areas. Main concern for flash
flooding will be in areas impacting by Friday's rain. Corridor of
Friday's rain was intense but also narrow with very little precip on
either side. Therefore expect just isolated flooding threat and will
hold with just ESF/HWO for now.

Question remains what the impact of this morning convection will be
on afternoon/evening activity. Typically this morning convection
would trash our evening chances but as previously noted, tremendous
low level moisture advection anticipated with 40+ kt LLJ sending a
pronounced 850mb theta-e ridge into our region from the Central
Plains. 850mb dewpoints approach 18C with PW values climbing near 2
inches. While the impact of morning storms remains somewhat unclear,
this moisture advection (in concert with midlevel lapse rates
climbing to 7 C/km) would suggest enough instability for a second
round of strong/severe storms this evening as SBCAPE values
potentially climb to near 3000 J/kg by 00Z. And with 40+ kts at
850mb and tremendous veering through the column, it will not take
much to produce organized clusters of storms with damaging winds.
While the threat of tornadoes is low due to lack of significantly
backed near-surface wind/"hockey-stick" hodographs, they cannot be
ruled out given good 0-1km shear/helicity and relatively low LCL's
in moist environment. Deep layer shear of 35-40 kts also supports
potential for supercells, assuming adequate instability, with hail
also a concern. Best chances of severe weather likely along and
south of US-30 in the 21-06Z timeframe as suggested by the WRF-ARW
given potentially less impact from morning activity and better
proximity to best moisture plume. However, difficult to rule out the
northern counties either. Heavy rain/flooding also obviously a
concern if instability field does recover and support widespread/
sustained updrafts. Will defer to day shift to nail down details
with benefit of seeing exactly how AM convection evolves but the
threat for both severe weather and flooding is certainly there.

&&

.LONG TERM...(Tuesday through Sunday)
Issued at 330 AM EDT Mon Jul 10 2017

Bright side to today's very active weather is that most 00Z guidance
now suggest enough ridging/subsidence in highly worked-over
environment to push boundary south of our area on Tuesday and give a
break from busy weather. A few storms possible in our far south Tues
afternoon but most of the CWA now appears dry and have cut back PoPs
even further. Break will be relatively short-lived though as next
trough approaches the northern Lakes and increasing/backing low
level flow will send front northward again late Tues night/Wed. Some
brief strong storms/heavy rain may be possible early Wed morning
(especially in our north) but best isentropic ascent and moisture
convergence appear to focus over central MI on Wed with our CWA in
capped warm sector. Better chances will arrive Wed night into Thu as
cold front finally pushes south and scours out moisture/instability.
Severe weather will be possible with this cold front given moderate
instability, decent shear, and good forcing. Much will depend on
exact timing though, which is a bit uncertain at this range. Dry to
end the work week but secondary cold front possible sometime late
Saturday per both latest GFS and ECMWF.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday Night)
Issued at 108 AM EDT Mon Jul 10 2017

Generally vfr conditions during this taf period, but there will be
some TSRA with lower flight conditions at times. Strong low warm
advection providing lift for sct shra/ts development over nrn IN
in past hour. This activity should impact FWA early this morning.
Sufficient instability in place to allow MCS over the upr Midwest
to track se across nrn IN between 10-15z resulting in tsra with
mvfr conditions or lower at the terminals in this timeframe. Sct
TSRA expected to redevelop late this aftn/eve as airmass
destabilizes with diurnal heating and low currently over nw IA
moves east to srn Lake Michigan.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SYNOPSIS...AGD
SHORT TERM...AGD
LONG TERM...AGD
AVIATION...JT

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 9, 4:08 PM EDT, 12 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
408 PM EDT Sun Jul 9 2017

INZ005>009-016>018-023>027-032>034-MIZ078>081-OHZ001-002-004-005-015-
016-024-025-102015-
Elkhart-Lagrange-Steuben-Noble-De Kalb-Kosciusko-Whitley-Allen IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-
St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-
Paulding-Putnam-Van Wert-Allen OH-
408 PM EDT Sun Jul 9 2017

This hazardous weather outlook is for portions of southwest
Michigan...northern Indiana and northwest Ohio.

.DAY ONE...This afternoon and Tonight

There is a chance of thunderstorms tonight, mainly overnight. Severe
weather is not expected.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorms will be likely Monday morning. Widespread severe
weather is not expected, but an isolated strong to severe
thunderstorm is possible with isolated damaging winds and locally
heavy rainfall as the main threats. Additional thunderstorms are
expected to develop Monday afternoon and evening. There is a slight
risk of severe thunderstorms Monday afternoon and evening, mainly
across northern Indiana and northwest Ohio. Locally heavy rainfall is
also possible.

Additional rounds of thunderstorms are expected mainly Tuesday night
through Wednesday. Locally heavy rainfall and severe weather are
possible, but confidence is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Monday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

INZ003-004-012>015-020-022-MIZ077-102015-
La Porte-St. Joseph IN-Starke-Pulaski-Marshall-Fulton IN-White-
Cass IN-Berrien-
408 PM EDT Sun Jul 9 2017 /308 PM CDT Sun Jul 9 2017/

This hazardous weather outlook is for portions of southwest Michigan
and northern Indiana.

.DAY ONE...This afternoon and Tonight

Thunderstorms will become likely toward daybreak. Widespread severe
weather is not expected, but isolated damaging wind gusts and locally
heavy rainfall are possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorms will be likely Monday morning. Widespread severe
weather is not expected, but an isolated strong to severe
thunderstorm is possible with isolated damaging winds and locally
heavy rainfall as the main threats. Additional thunderstorms are
expected to develop Monday afternoon and evening. There is a slight
risk of severe thunderstorms Monday afternoon and evening, mainly
across northern Indiana and northwest Ohio. Locally heavy rainfall is
also possible.

Additional rounds of thunderstorms are expected mainly Tuesday night
through Wednesday. Locally heavy rainfall and severe weather are
possible, but confidence is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Monday.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

LMZ043-046-102015-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
408 PM EDT Sun Jul 9 2017

This hazardous weather outlook is for portions of The Nearshore
Waters of Southeastern Lake Michigan.

.DAY ONE...This afternoon and Tonight

Thunderstorms will become likely late tonight. There is a low risk
for thunderstorms producing wind gusts in excess of 40 knots late
tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Several rounds of thunderstorms are expected Monday through Thursday.
Some of these storms may be strong to severe.

&&

Stay tuned to NOAA Weather Radio for further details or updates...or
check our web site at weather.gov/iwx

In the hours before

Special weather statement, Jul 10, 12:53 AM EDT, 3 hours 20 minutes before
Special Weather Statement
National Weather Service Northern Indiana
1253 AM EDT MON JUL 10 2017

INZ023-024-032-100530-
Wabash-Miami-Grant-
1253 AM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WABASH...
NORTHWESTERN GRANT AND SOUTHERN MIAMI COUNTIES...

At 1252 AM EDT, a strong thunderstorm was located over Bunker Hill,
or near Peru, moving east at 20 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Peru, Wabash, Grissom Afb, Bunker Hill, Wells, Miami, Erie, Amboy,
Richvalley, Santa Fe, Treaty, Peoria, Somerset and Nead.

LAT...LON 4059 8616 4063 8617 4077 8617 4086 8580
      4059 8575
TIME...MOT...LOC 0452Z 261DEG 16KT 4069 8608

NWS
Special weather statement, Jul 10, 1:51 AM EDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Northern Indiana
151 AM EDT MON JUL 10 2017

INZ025-026-100615-
Huntington-Wells-
151 AM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HUNTINGTON AND
SOUTHERN WELLS COUNTIES...

At 150 AM EDT, a strong thunderstorm was located 7 miles south of
Markle, or 10 miles west of Bluffton, moving east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Bluffton, Warren, Poneto, Vera Cruz, Travisville, Craigville,
Wellsburg, Reiffsburg, Murray, Liberty Center, Mount Zion, Plum Tree,
North Oaks, Buckeye, Rockford and Curryville.

This includes Interstate 69 in Indiana between mile markers 278 and
283.

LAT...LON 4065 8538 4068 8544 4079 8544 4083 8507
      4062 8507
TIME...MOT...LOC 0550Z 272DEG 21KT 4072 8538

NWS
Special weather statement, Jul 10, 2:22 AM EDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Northern Indiana
222 AM EDT MON JUL 10 2017

INZ017-018-025-026-100645-
Whitley-Huntington-Allen-Wells-
222 AM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALLEN...SOUTHERN
WHITLEY...NORTHERN HUNTINGTON AND NORTHEASTERN WELLS COUNTIES...

At 222 AM EDT, a strong thunderstorm was located near Huntington,
moving east at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Fort Wayne, Huntington, Ossian, Andrews, Aboite, Roanoke, Zanesville,
Laud, Nine Mile, Bowerstown, Yoder, Dunfee, Goblesville, Bracken,
Tunker, Washington Center, Arcola, Mahon, Rolling Hills and Luther.

This includes the following highways...
 Interstate 469 between mile markers 0 and 8.
 Interstate 69 in Indiana between mile markers 289 and 309.

LAT...LON 4086 8560 4104 8564 4113 8516 4086 8512
TIME...MOT...LOC 0622Z 263DEG 26KT 4096 8555

NWS
Special weather statement, Jul 10, 2:38 AM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Northern Indiana
238 AM EDT MON JUL 10 2017

MIZ081-OHZ001-100715-
Hillsdale-Williams-
238 AM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HILLSDALE AND NORTHERN
WILLIAMS COUNTIES...

At 237 AM EDT, a strong thunderstorm was located near Reading, or 12
miles southwest of Hillsdale, moving east at 30 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Hudson, Pioneer, Reading, Long Lake, Cambria, Pittsford, Ransom,
Waldron, Camden, Montgomery, Bear Lake, Prattville, Alvordton,
Bridgewater Center, Lake Wilson, Frontier, Nettle Lake, Lake Seneca,
Shadyside and Betzer.

LAT...LON 4171 8436 4170 8440 4163 8440 4166 8480
      4188 8482 4190 8436
TIME...MOT...LOC 0637Z 270DEG 26KT 4177 8477

NWS
Special weather statement, Jul 10, 2:55 AM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Northern Indiana
255 AM EDT MON JUL 10 2017

INZ018-025-026-100730-
Huntington-Allen-Wells-
255 AM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALLEN...
NORTHEASTERN HUNTINGTON AND NORTH CENTRAL WELLS COUNTIES...

At 255 AM EDT, a strong thunderstorm was located over Huntington,
moving east at 15 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Huntington, Markle, Aboite, Roanoke, Zanesville, Uniondale,
Bowerstown and Mahon.

This includes the following highways...
 Interstate 469 near mile marker 8.
 Interstate 69 in Indiana between mile markers 283 and 297.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4094 8554 4101 8536 4100 8534 4102 8533
      4103 8530 4079 8523 4077 8548
TIME...MOT...LOC 0655Z 256DEG 15KT 4089 8546

NWS
Special weather statement, Jul 10, 4:13 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Northern Indiana
413 AM EDT MON JUL 10 2017

INZ018-026-027-OHZ015-024-100845-
Adams-Allen-Wells-Van Wert-Paulding-
413 AM EDT MON JUL 10 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ALLEN...
NORTHEASTERN WELLS...NORTHERN ADAMS...SOUTHWESTERN PAULDING AND
NORTHWESTERN VAN WERT COUNTIES...

At 413 AM EDT, a strong thunderstorm was located near Ossian, moving
east at 25 mph.

Winds in excess of 30 mph and pea size hail are possible with this
storm.

Locations impacted include...
Fort Wayne, Decatur, Ossian, Monroeville, Payne, Convoy, Middletown,
Middlebury, Preble, Dixon, Magley, Poe, Hessen Cassel, Monmouth,
Zulu, Maples, Mcgill, Tocsin, Hoagland and Tillman.

This includes Interstate 469 between mile markers 5 and 6, and
between mile markers 9 and 16.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4082 8515 4100 8518 4108 8473 4081 8469
TIME...MOT...LOC 0813Z 264DEG 21KT 4092 8509

NWS

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 9:23 PM EDTRiver Flood WatchIWXFulton, Marshall, Pulaski, Starke5 days
Jul 10, 12:53 AM EDTSpecial Weather StatementIWXMiami37 min
Jul 10, 1:51 AM EDTSpecial Weather StatementIWXWells24 min
Jul 10, 2:22 AM EDTSpecial Weather StatementIWXWhitley23 min
Jul 10, 2:55 AM EDTSpecial Weather StatementIWXHuntington35 min
Jul 10, 3:11 AM EDTSevere Thunderstorm WarningIWXAllen, Huntington, Wells49 min
Jul 10, 4:46 AM EDTSpecial Weather StatementIWXAdams29 min
Jul 10, 8:51 AM EDTSpecial Weather StatementIWXNoble39 min
Jul 10, 9:00 AM EDTSpecial Weather StatementIWXFulton, Kosciusko, Marshall45 min
Jul 10, 9:09 AM EDTSpecial Weather StatementIWXHuntington36 min
Jul 10, 9:15 AM EDTSpecial Marine WarningIWX90 min
Jul 10, 9:20 AM EDTSevere Thunderstorm WarningIWXElkhart, Fulton, Kosciusko, Marshall, Saint Joseph, Whitley40 min
Jul 10, 9:47 AM EDTSpecial Weather StatementIWXLaGrange, Noble58 min
Jul 10, 9:54 AM EDTAreal Flood AdvisoryIWXDeKalb, Elkhart, Kosciusko, LaGrange, Noble, Steuben111 min
Jul 10, 10:09 AM EDTAreal Flood AdvisoryIWXAdams, Allen, Huntington, Wells111 min
Jul 10, 10:53 AM EDTRiver Flood WarningIWXCass, Kosciusko, Miami, Wabash, Whitley3 days
Jul 10, 2:49 PM EDTFlash Flood WatchIWXAdams, Allen, Blackford, Cass, Fulton, Grant and 10 more11 hr
Jul 10, 5:02 PM EDTSpecial Weather StatementIWXFulton43 min
Jul 10, 6:52 PM EDTSpecial Weather StatementIWXWhite53 min
Jul 10, 7:40 PM EDTSpecial Weather StatementIWXCass50 min
Jul 10, 7:48 PM EDTTornado WarningIWXCass42 min
Jul 10, 7:55 PM EDTTornado WarningIWXMiami, Wabash50 min
Jul 10, 4:15 AM EDTSpecial Weather StatementIWXFulton30 min
Jul 10, 4:17 AM EDTSpecial Weather StatementIWXFulton28 min
Jul 10, 4:47 AM EDTSpecial Weather StatementIWXHenry28 min
Jul 10, 6:19 AM EDTSpecial Weather StatementIWXPutnam26 min
Jul 10, 6:50 AM EDTSpecial Weather StatementIWXPutnam25 min
Jul 10, 8:52 AM EDTSpecial Weather StatementIWXFulton, Henry, Putnam23 min
Jul 10, 10:16 AM EDTAreal Flood AdvisoryIWXDefiance, Fulton, Henry, Williams119 min
Jul 10, 11:21 AM EDTRiver Flood WatchIWXDefiance, Fulton, Williams5 days
Jul 10, 11:36 AM EDTAreal Flood AdvisoryIWXFulton, Williams3 hr
Jul 10, 11:53 AM EDTSpecial Weather StatementIWXAllen22 min
Jul 10, 2:03 PM EDTAreal Flood AdvisoryIWXAllen3 hr
Jul 10, 2:38 AM EDTSpecial Weather StatementIWXHillsdale37 min
Jul 10, 5:57 AM EDTSpecial Weather StatementIWXCass33 min

Nearby

Special Weather Statements in Indiana, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.